Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Mantoux test for tuberculosis be different for EDS(Ehlers Danlos syndrome) patient?

Hi Doctor, I have Ehlers Danlos Syndrome and I had a MANTOUX test for tuberculose. Can it be different on a patient with EDS (the result of the mantoux on the arm) Things like local anesthesy are also running away in my body (tissue of skin is weak) But what about a Mantoux test done on a EDS patient?
Fri, 9 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Lab Tests
Orthopaedic Surgeon 's  Response
Hi,

Yes, Both the drugs are from the same group called bisphosphonates.
Reclast is sufficient for osteoporosis.
If you have taken Reclast then you can stop Alendronate. But you can take vit D3 and calcium supplements.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Gaurang B Shah, Orthopaedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Im 22 years old with weight 52kgs height 5 2 . I got my mantoux test done with results 20/22 ,so is that tuberculosis for sure? I get fever upto...

Recent questions on  Tuberculosis

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...i have mdr tb in bone. I am taking kanamycin...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

mysonis13yearsold,he issufferingfromabdominal tb ,heis under treatmenttb from5months.but he s wight inceases 1kg,but abdominalpain is dicreases.but...

doctor1 MD

Hi, My husband is taking medicine for TB from last 3 months and he is now complaining pain in his back and thighs. Though Dr. told that TB...

doctor1 MD

Hi, Initially I had some right sided chest pain which I suspected was related to GERD and wanted to investigate further without doing a...

doctor1 MD

I am having cough and cold since many days. The cough has subsided a bit now, but since past 3 days the snot from one of the nasals is mixed with...

doctor1 MD

Why would a doctor change a prescription from Xifaxin to Rifampin when it was prescribed for hapatic liver desease. Rifampin shows it can cause...